American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55T25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Mark Hovey. Morava $E$-theory of filtered colimits. Trans. Amer. Math. Soc. 360 (2008) 369-382. MR 2342007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Epilogue: The category of $\mathbb {L}$-spectra under $S$. Math. Surveys Monogr. 47 (2007) 215-223.
Book volume table of contents   
View Article: PDF

[3] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Some basic constructions on spectra. Math. Surveys Monogr. 47 (2007) 179-195.
Book volume table of contents   
View Article: PDF

[4] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The monadic bar construction. Math. Surveys Monogr. 47 (2007) 209-214.
Book volume table of contents   
View Article: PDF

[5] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. $R$-algebras and topological model categories. Math. Surveys Monogr. 47 (2007) 127-154.
Book volume table of contents   
View Article: PDF

[6] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Spaces of linear isometries and technical theorems. Math. Surveys Monogr. 47 (2007) 197-207.
Book volume table of contents   
View Article: PDF

[7] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The homotopy theory of $R$-modules. Math. Surveys Monogr. 47 (2007) 51-70.
Book volume table of contents   
View Article: PDF

[8] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Prologue: the category of $\mathbb {L}$-spectra. Math. Surveys Monogr. 47 (2007) 9-30.
Book volume table of contents   
View Article: PDF

[9] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Structured ring and module spectra. Math. Surveys Monogr. 47 (2007) 31-49.
Book volume table of contents   
View Article: PDF

[10] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May; with an appendix by M. Cole. Rings, Modules, and Algebras in Stable Homotopy Theory. Math. Surveys Monogr. 47 (2007) MR MR1417719.
Book volume table of contents   

[11] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. $R$-ring spectra and the specialization to $MU$. Math. Surveys Monogr. 47 (2007) 91-102.
Book volume table of contents   
View Article: PDF

[12] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Topological Hochschild homology and cohomology. Math. Surveys Monogr. 47 (2007) 167-178.
Book volume table of contents   
View Article: PDF

[13] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. The algebraic theory of $R$-modules. Math. Surveys Monogr. 47 (2007) 71-90.
Book volume table of contents   
View Article: PDF

[14] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Algebraic $K$-theory of $S$-algebras. Math. Surveys Monogr. 47 (2007) 103-126.
Book volume table of contents   
View Article: PDF

[15] A. D. Elmendorf, I. Kriz, M. A. Mandell and J. P. May. Bousfield localizations of $R$-modules and algebras. Math. Surveys Monogr. 47 (2007) 155-166.
Book volume table of contents   
View Article: PDF

[16] Tyler Lawson. Realizability of the Adams-Novikov spectral sequence for formal $A$-modules. Proc. Amer. Math. Soc. 135 (2007) 883-890. MR 2262886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. P. Strickland. Products on $MU$-modules. Trans. Amer. Math. Soc. 351 (1999) 2569-2606. MR 1641115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Huajian Yang. The Stable Homotopy Types of Stunted Lens Spaces mod 4 . Trans. Amer. Math. Soc. 350 (1998) 4775-4798. MR 1624226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. P. C. Greenlees and J. P. May. Generalized Tate cohomology. Memoirs of the AMS 113 (1995) MR 1230773.
Book volume table of contents   

[20] Keith Johnson. Roots of unity and the Adams-Novikov spectral sequence for formal $A$-modules . Trans. Amer. Math. Soc. 323 (1991) 715-726. MR 987163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vidhyanath K. Rao. On the Morava $K$-theories of ${\rm SO}(2n+1)$ . Proc. Amer. Math. Soc. 108 (1990) 1031-1038. MR 994784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Keith Johnson. The Conner-Floyd map for formal $A$-modules . Trans. Amer. Math. Soc. 302 (1987) 319-332. MR 887512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard M. Kane. Implications in Morava $K$-theory. Memoirs of the AMS 59 (1986) MR 823444.
Book volume table of contents   

[24] D. G. Bourgin and Robert M. Nehs. Singular Vietoris-Begle theorems for relations . Trans. Amer. Math. Soc. 284 (1984) 281-318. MR 742426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Brayton Gray. Products in the Atiyah-Hirzebruch spectral sequence and the calculation of $M{\rm SO}\sb\ast $ . Trans. Amer. Math. Soc. 260 (1980) 475-483. MR 574793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1